# SDR 99ZZZX1783

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON AFT INBOARD ATTACH ANGLE JUST AFT OF NR 5 SPOILER FITTING.
